# SDR CA130206007

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Damaged
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR HAS CARRIED OUT INSPECTION IAW SB V6/0022 AND REPORTED CABLE IS CONTACTING THE FAIRLEADS LOCATED ON THE WING ROOT RIB.  ENGINEERING IS REVIEWING.
